# SDR CA060328008

- Difficulty date: March 27, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 565 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D7431
- Condition: Failed
- Location: Fuel Sys
- Part time: 599 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS PILOT WAS READY FOR TAKEOFF, THE AUX PUMP LIGHT ILLUMINATED AND THE BREAKER POPPED.  PILOT LANDED AND NOTIFIED MAINTENANCE.  REPLACED THE PUMP ASSY.  THE PUMP ASSY ALSO HAS A WELDON PUMP P/N B8187-B S/N 105188.
